Remarks on oblique reflection problems

Barles, Guy, Lions, Pierre-Louis . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (1) :69-74

Locate this article in:

Bibtex

@article{CIS-124608,
  Author = {Barles, Guy and Lions, Pierre-Louis},
  Title = {Remarks on oblique reflection problems},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {1},
  Year = {1995},
  Pages = {69--74},
  Keywords = {stochastic ordinary differential equations}
}

Similar articles